# SDR SWAA2022021693030

- Difficulty date: July 23, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE AT MAIN LANDING GEAR SUPPORT BEAM BRACKET THAT ATTACHES TO PANEL 551FB IS BROKEN / REMOVED & REPLACED L/H WING TRAILING EDGE SUPPORT BEAM BRACKET ATTACHED TO PANEL 551FB IAW B757-700 SRM 51-40-02-0-0G1 DWG 115 A2710 REV - SHEET 007 ATAG-A97139
